Vol. 4, No. 1, 2019

Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
Almost complex structures on connected sums of complex projective spaces

Oliver Goertsches and Panagiotis Konstantis

Vol. 4 (2019), No. 1, 139–149
Abstract

We show that the m-fold connected sum m#2n admits an almost complex structure if and only if m is odd.

Keywords
almost complex structures, stable almost complex structure, $K\mkern-2mu$-theory, Chern classes, connected sum, projective spaces
Mathematical Subject Classification 2010
Primary: 19L64, 53C15, 57R20
Milestones
Received: 14 December 2017
Revised: 22 August 2018
Accepted: 15 October 2018
Published: 24 March 2019
Authors
Oliver Goertsches
Fachbereich Mathematik und Informatik
Philipps-Universität Marburg
Marburg
Germany
Panagiotis Konstantis
Fachbereich Mathematik und Informatik
Philipps-Universität Marburg
Marburg
Germany